Georgia, 2020

Flash Flooding and Flooding in Georgia, March 4 to 5, 2020

March 4 to 5, 2020 · NWS FFC · 7 events in 5 counties and zones

During the day on March 4, enhanced moisture over the state produced a swath of heavy rainfall over portions of south and central Georgia. An area of 3 to 6 inches of rain fell over an area stretching from Stewart County eastward to Toombs County.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$105,000
Crop damage
None recorded
Events
7

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS FFC wrote it up.

During the day on March 4, enhanced moisture over the state produced a swath of heavy rainfall over portions of south and central Georgia. An area of 3 to 6 inches of rain fell over an area stretching from Stewart County eastward to Toombs County. Isolated higher amounts of up to 8 inches, particularly over Stewart County. This heavy rainfall fell on already wet soils, exacerbating the impact. Numerous road closures occurred as a result of the flash flooding, and there was at least one report of a dam failure and a significant road washout. Additional reports of longer duration flooding carried into the early morning hours of March 5.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before the first event at Mar 4, 1:27 PM EST, 33 minutes earlier.

Area forecast discussion, Mar 4, 1:27 PM EST, 33 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
127 PM EST Wed Mar 4 2020

.PREV DISCUSSION... /Issued 651 AM EST Wed Mar 4 2020/

UPDATE...

Widespread fog and patches of dense fog remain in place across
central Georgia, primarily along and south of a line from Newnan to
Covington to Washington, and is expected to dissipate by mid-
morning. Precipitation has begun to build into the forecast area
from the south and west, and is still expected to become widespread
and increase in intensity through the day today. With high stream
flows and already saturated soils, runoff from this additional rain
will lead to a greater threat for flooding concerns. Some isolated
thunderstorms are also expected this afternoon, primarily across
central Georgia. There is a chance that a few storms could become
strong to marginally severe in portions of our far southern tier,
with damaging wind gusts being the primary threat.
Updated for the 12Z Aviation Discussion.

PREV DISCUSSION... /Issued 327 AM EST Wed Mar 4 2020/

SHORT TERM /Today through Thursday/...

Another relative break in precipitation is ongoing as the short term
period begins. A band of light showers is ongoing across the I-20
corridor due to an axis of convergence at the mid levels. However,
rainfall totals associated with this band are negligible and are
anticipated to be less than a tenth of an inch. South of this band
of showers, clearing skies, light winds, and wet soils from recent
rainfall is allowing for the development of patchy fog, which is
expected to linger into the mid-morning today. Continued
southwesterly flow aloft over much of the southeastern CONUS is
keeping conditions warm and moist. Dewpoints ranging from the upper
40s in north Georgia to the low 60s in central Georgia and and
precipitable water values between 1 and 1.25 inches are in place
across north and central Georgia as a result of this moisture. Low
temperatures in the upper 40s and 50s this morning will only
increase to the upper 50s to low 60s this afternoon.

The break in precipitation is expected to be short-lived. An upper
level shortwave and associated surface low moving northeastward over
the Gulf Coast today will help reinforce the frontal boundary
stalled across south Georgia, ultimately bringing another round of
heavy rain to the area during the daytime today. Likely to
categorical PoPs will spread northward into central Georgia early
this morning and develop northward throughout the day today. The
heaviest rainfall today is expected across central Georgia, with an
additional 1-2 inches of rainfall south of I-20 and progressively
diminishing amounts further north. The persistent warm and moist
airmass will allow for sufficient instability to support isolated
thunderstorms primarily across central Georgia today. Severe weather
is not anticipated, although a strong storm or two in the southeast
portion of the forecast area cannot be ruled out.

Strong isentropic lift ahead of the approaching shortwave
disturbance is expected to promote a shield of widespread
precipitation over central Georgia on Wednesday night before lifting
northward and focusing over north Georgia through Thursday morning.
The low pressure system will then shift east of the forecast area
during the afternoon on Thursday, leading to precipitation to
diminish from west to east at the end of the short term period.
Another 1-1.5 inches of rainfall is expected south of I-20 on
Thursday, bringing expected rainfall totals to between 2 to 3.5
inches south of I-20 with diminishing chances further north. Due to
the additional rainfall forecast over these two days, the Flash
Flood Watch continues for portions of north and central Georgia
beginning this morning and continuing through Thursday afternoon.

King

LONG TERM /Thursday Night through Tuesday/...

The long term period starts on Thursday evening with the majority of
the rain exiting the CWA by Friday morning as the parent surface low
moves off the northeastern US seaboard. As the system exits the off
the coast, a surface high should sink into the SE with upper level
ridging and NW flow aloft providing dry and sunny conditions through
Sunday.

Being the bearer of bad news, southwesterly flow returns on Monday
ahead of the next approaching system. There are currently model
discrepancies between the GFS and ECMWF in regards to early next
week's system with the ECMWF having a faster and more progressive
system as compared to the GFS. Regardless, PWATS remain above
seasonal normals with rain chances returning for early next week and
through the rest of the extended forecast.

Temperatures through Sunday will be 5 to 10 degrees below average
before swinging to above average for the rest of the extended
period.

Morgan

&&

.AVIATION...
18Z Update...
Rain expected to continue through this TAF set but the end is
near. Ceilings are mainly in the VFR to MVFR range but expecting
them to fall into the IFR range overnight. The low ceilings will
stay across the area through Midday Thursday and lift as the
precip comes to an end Thu evening. Winds are out of the SE but
will turn to the NW soon and stray there through sunset. Winds
will turn back to the NE by 03-05z Thu. Wind speeds expected
fairly light through 12z Thu then increase in the 10-15kt range.

//ATL Confidence...18Z Update...
Medium to high confidence on all elements.

01

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          60  48  52  40 /  80  90  90  20
Atlanta         58  47  53  41 /  80  90  90  20
Blairsville     57  42  49  36 /  60  80  80  20
Cartersville    58  46  54  39 /  80  90  90  20
Columbus        63  51  58  44 /  90 100 100  20
Gainesville     57  46  50  40 /  80  90  90  20
Macon           62  51  55  42 /  90 100 100  20
Rome            59  46  55  39 /  70  80  80  10
Peachtree City  60  48  54  41 /  90 100 100  20
Vidalia         67  53  58  44 /  90  90 100  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Thursday afternoon for the following
zones: Baldwin...Barrow...Bibb...Bleckley...Butts...Carroll...
Chattahoochee...Clayton...Cobb...Coweta...Crawford...Crisp...
DeKalb...Dodge...Dooly...Douglas...Emanuel...Fayette...
Glascock...Greene...Gwinnett...Hancock...Haralson...Harris...
Heard...Henry...Houston...Jasper...Jefferson...Johnson...Jones...
Lamar...Laurens...Macon...Marion...Meriwether...Monroe...
Montgomery...Morgan...Muscogee...Newton...North Fulton...
Oconee...Paulding...Peach...Pike...Pulaski...Putnam...Rockdale...
Schley...South Fulton...Spalding...Stewart...Sumter...Talbot...
Taliaferro...Taylor...Telfair...Toombs...Treutlen...Troup...
Twiggs...Upson...Walton...Warren...Washington...Webster...
Wheeler...Wilcox...Wilkinson.

&&

SHORT TERM...King
LONG TERM....Morgan
AVIATION...01
Hazardous weather outlook, Mar 4, 12:00 PM EST, 2 hours before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1200 PM EST Wed Mar 4 2020

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-051700-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1200 PM EST Wed Mar 4 2020

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

A Flash Flood Watch is in effect for portions of north and central
Georgia, roughly along and south of the Interstate 20 corridor.
Moderate to locally heavy rainfall is expected to occur today with
widespread rainfall amounts of 1.5 to 3 inches likely. Locally
higher amounts are possible. With high streamflows and already
saturated soils, runoff from this additional rain will only
exacerbate ongoing flooding issues.

An isolated strong to marginally severe storm is possible today as
a low pressure system moves east across the Southeast states. The
primary hazards will be damaging wind gusts and large hail. An
isolated brief tornado cannot be ruled out.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

The Flash Flood Watch remains in effect through early Thursday
afternoon.

An isolated strong to marginally severe storm is possible again on
Thursday, mainly across southern portions of the outlook area.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Mar 4, 8:36 AM EST, 5 hours 24 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
836 AM EST Wed Mar 4 2020

GAZ102-041400-
Stewart GA-
836 AM EST Wed Mar 4 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN STEWART COUNTY UNTIL 900
AM EST...

At 836 AM EST...a strong thunderstorm was over Eufaula...moving east
at 45 mph.

  HAZARD...40 to 50 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Lumpkin, Richland, Troutman, Kimbrough, Sanford, Westville and
Providence Canyon State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3193 8480 3192 8481 3192 8491 3195 8496
      3198 8496 3198 8501 3197 8503 3199 8504
      3199 8507 3202 8505 3206 8506 3209 8504
      3212 8464 3203 8464 3203 8465 3196 8464
      3192 8466 3193 8468 3192 8469 3192 8477
TIME...MOT...LOC 1336Z 275DEG 39KT 3193 8517

WIND...50MPH
Special weather statement, Mar 4, 9:00 AM EST, 5 hours before
Special Weather Statement
National Weather Service Peachtree City GA
900 AM EST Wed Mar 4 2020

GAZ102-103-041430-
Stewart GA-Webster GA-
900 AM EST Wed Mar 4 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN STEWART AND SOUTHERN
WEBSTER COUNTIES UNTIL 930 AM EST...

At 900 AM EST...a strong thunderstorm was near Benevolence, or 9
miles south of Lumpkin...moving east at 50 mph.

  HAZARD...40 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Preston, Weston, Troutman, Kimbrough, Sanford, Centerpoint, Dumas and
Leveretts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3192 8467 3193 8468 3192 8469 3192 8480
      3193 8480 3192 8481 3192 8491 3195 8496
      3197 8495 3198 8496 3200 8496 3206 8443
      3204 8443 3204 8444 3193 8444 3192 8446
TIME...MOT...LOC 1400Z 262DEG 45KT 3192 8483

WIND...40MPH
Special weather statement, Mar 4, 9:21 AM EST, 4 hours 39 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
921 AM EST Wed Mar 4 2020

GAZ109>111-041445-
Wheeler GA-Telfair GA-Dodge GA-
921 AM EST Wed Mar 4 2020

...SIGNIFICANT WEATHER ADVISORY FOR WHEELER...TELFAIR AND
SOUTHEASTERN DODGE COUNTIES UNTIL 945 AM EST...

At 921 AM EST...a strong thunderstorm was near Milan, or 11 miles
southwest of McRae...moving east at 50 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
McRae, Alamo, Helena, Lumber City, Glenwood, Milan, Rhine, Scotland,
Chauncey, Towns, Spring Hill, Landsburg, Jay Bird Springs,
Temperance, China Hill, Five Points, Achord, Little Ocmulgee State
Park, Jordan and Workmore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3181 8314 3182 8315 3193 8322 3210 8318
      3217 8300 3215 8299 3220 8289 3220 8286
      3224 8280 3230 8265 3225 8265 3216 8261
      3213 8263 3208 8262 3201 8260 3196 8254
      3192 8263 3192 8268 3186 8276 3181 8308
TIME...MOT...LOC 1421Z 259DEG 45KT 3195 8303

WIND...40MPH
Special weather statement, Mar 4, 9:25 AM EST, 4 hours 35 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
925 AM EST Wed Mar 4 2020

GAZ108-041500-
Wilcox GA-
925 AM EST Wed Mar 4 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WILCOX COUNTY UNTIL 1000
AM EST...

At 925 AM EST...a strong thunderstorm was over Double Run, or 12
miles northeast of Ashburn...moving east at 50 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Double Run, Browning, Antioch Church and Owensboro.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3185 8339 3185 8361 3194 8361 3193 8323
      3191 8322 3190 8320 3189 8320 3187 8318
      3185 8318 3184 8323
TIME...MOT...LOC 1425Z 275DEG 45KT 3185 8352

WIND...40MPH
Special weather statement, Mar 4, 9:53 AM EST, 4 hours 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
953 AM EST Wed Mar 4 2020

GAZ106-108-041645-
Crisp GA-Wilcox GA-
953 AM EST Wed Mar 4 2020

...SIGNIFICANT WEATHER ADVISORY FOR CRISP AND WILCOX COUNTIES UNTIL
1145 AM EST...

At 951 AM EST...a strong thunderstorm was over Jordan Place, or near
Leesburg...moving east at 45 mph.

  HAZARD...Heavy rain and shallow water on roadways.

  IMPACT...Heavy rain may cause temporary street flooding especially
           in poor drainage areas. There have been some reports in
           Crisp county where water is running over roadways in
           areas that received heavy rainfall earlier this morning.
           Use caution when driving.

Some locations in the path of this storm include
Cordele, Rochelle, Arabi, Pitts, East Crisp, Raines, Double Run,
Wenona, Antioch Church, Owensboro, Seville and Hatley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.

LAT...LON 3181 8383 3183 8384 3182 8385 3184 8386
      3184 8388 3195 8390 3209 8334 3185 8330
      3185 8361 3180 8361 3180 8380
TIME...MOT...LOC 1451Z 265DEG 40KT 3177 8421
Special weather statement, Mar 4, 10:13 AM EST, 3 hours 47 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1013 AM EST Wed Mar 4 2020

GAZ113-041530-
Toombs GA-
1013 AM EST Wed Mar 4 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN TOOMBS COUNTY UNTIL 1030
AM EST...

At 1013 AM EST...a strong thunderstorm was near Altamaha, or near
Reidsville...moving east at 55 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
English Eddy, Toombs Central, Ohoopee, New Branch, Ponderosa, Cedar
Crossing, Johnson Corner and Grays Landing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3191 8225 3193 8226 3194 8228 3193 8230
      3195 8231 3193 8231 3193 8232 3194 8238
      3196 8238 3195 8239 3196 8240 3195 8240
      3197 8243 3196 8246 3223 8227 3223 8221
      3216 8218 3214 8220 3191 8223
TIME...MOT...LOC 1513Z 265DEG 49KT 3201 8219

WIND...40MPH

The radar

The Robins AFB radar (KJGX), 85 km away, was scanning. The volume nearest the first event began at 19:02 UTC.

Open the radar archive at this moment

Event by event

5 flash flood, 2 flood. Local standard time, as filed.

Flash Flood, Crisp

When
March 4, 2:00 PM EST to 5:00 PM EST
Where
Crisp County, 1.23 mi NE of Cordele Arpt to 1.27 mi ENE of Cordele Arpt
Cause
Dam / Levee Break
Reported by
Emergency Manager
Coordinates
31.993, -83.755

The Emergency Manager reported a 5-acre farm pond was overwhelmed by runoff from heavy rainfall, causing the failure of the dam. Radar estimates indicate that 5 to 6 inches occurred over the area, falling on already saturated soils, resulting in flash flooding in the county.

Flash Flood, Dodge

When
March 4, 2:00 PM EST to 9:00 PM EST
Where
Dodge County, 2.13 mi ESE of Rhine to 0.91 mi ESE of Rhine
Cause
Heavy Rain
Property damage
$30,000
Reported by
Emergency Manager
Coordinates
31.965, -83.168

The Emergency Manager reported that a portion of Oak Grove Church Road was completely washed out after corrugated culvert piping under the road became overwhelmed by runoff. Radar estimates indicate that 5 to 6 inches occurred over the area, falling on already saturated soils, resulting in flash flooding in the county.

Flood, Crisp

When
March 4, 4:15 PM EST to 9:00 PM EST
Where
Crisp County, 2.19 mi SSE of Cordele to 1.91 mi S of Cordele
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
31.941, -83.766

The Emergency Manager reported that small ponds and a creek behind the Cedar Lake Subdivision were flooding, threatening nearby homes. Radar estimates indicate that 5 to 6 inches of rain occurred in the area, falling on saturated soils, resulting in flooding.

Flood, Crisp

When
March 4, 4:15 PM EST to 10:00 PM EST
Where
Crisp County, 1.9 mi SSW of Lamb Town to 1.16 mi NNW of Penia
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
31.994, -83.729

The Emergency Manager reported flooding of Crane Lake, threatening ten nearby homes. Radar estimates indicate that 5 to 6 inches of rain occurred, falling on wet soils, causing the rising water.

Flash Flood, Telfair

When
March 4, 4:45 PM EST to 9:30 PM EST
Where
Telfair County, 0.17 mi SE of Lumber City to 0.18 mi N of Lumber City
Cause
Heavy Rain
Reported by
Social Media
Coordinates
31.928, -82.678

A report of flash flooding was relayed through social media. Report indicated that water was flowing across the intersection of Main Street and Golden Isle Parkway. Radar estimates indicate 4 to 6 inches of rain fell over the area, falling on already wet soils, resulting in flash flooding.

Flash Flood, Sumter

When
March 4, 4:45 PM EST to 9:00 PM EST
Where
Sumter County, 2.06 mi SSW of Croxton Crossroads to 3.66 mi SSE of Flintside
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
31.925, -84.340

The Emergency Manager reported numerous roads closed due to water over the roadway, including: Fish Road, Arch Helms, Thomas Mill Road, Lamar Road, Della Glass Road, Bone Road, Joe Stewart Road, Leslie-Lamar Road, GA 377 near R W Jones Road, Newt Bailey Road, Pecan Road and the dirt portion of Three Bridges Road. Radar estimates indicate that 5 to 6 inches of rain occurred over the area, falling on wet soils, causing flash flooding.

Flash Flood, Wilcox

When
March 4, 10:00 PM EST to March 5, 2:30 AM EST
Where
Wilcox County, 4.14 mi SE of Pitts to 2.48 mi E of Double Run
Cause
Heavy Rain
Property damage
$75,000
Reported by
Social Media
Coordinates
31.901, -83.510

Social Media initially reported a washout of SR-112 between Rebecca and Rochelle. News media and the Emergency Manager provided additional details later that a 250 foot stretch of SR-112 was washed out due to high flow through Mill Creek. Water covered the roadway by 1030 PM, and the road failed at approximately 230 AM on March 5. Repairs took more than two months. Radar estimates indicate that 5 to 6 inches of rain occurred in the area, falling on already wet soils, causing the flash flooding.

What these are

Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Georgia in 2020Every state in 2020This day in weather historyWarnings in Georgia, March 2020

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 883163, 883164, 883354, 883355, 883202, 883364, 883353.